# SDR AALA201607269006

- Difficulty date: July 25, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 48,917 hours, 18,268 cycles
- Engine: Cfmint CFM565B32P
- Engine time: 38,881 hours, 25,022 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 45D32
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT CREW REPORTED SHUTTING DOWN NR 1 ENGINE AFTER RECIEVEING A ENGINE OIL FILTER CLOGG MESSAGE AND A LOW OIL PRESSURE LIGHT.  THE FLIGHT CREW DECLARED AN EMERGENCY AND LANDED SAFELY.  AIRCRAFT GROUNDED.   MAINTENANCE ACCOMPLISHED TSM 79-00-00-810-820A 79-00-00-810-807 & 79-00-00-810-836A, MAINTENANCE REPLACED THE LOW OIL PRESSURE SWITCH  AND THE MAIN OIL FILTER. A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED.
